# SDR SWAA2024062791654

- Difficulty date: May 30, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N8574Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63588
- Aircraft time: 19,849 hours, 10,149 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 663 Rbl 31
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE RH AC BAY; L ANGLE AT STA 663; RBL 31.5 RIVET HAS A CRACK EXTENDING VERTICAL TOWARDS THE CENTER FUEL TANK. VERIFIED WITH HFEC.<[01] THIS L ANGLE WILL BE REMOVED AND REPLACED ON TTG8Q00TH4J4.;[02] VERIFIED
